Semi- and nonparametric modeling of ordinal data

Kauermann G, Tutz G (2003)
JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS 12(1): 176-196.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Abstract / Bemerkung
Parametric models for categorical ordinal response variables, like the proportional odds model or the continuation ratio model, assume that the predictor is given by a linear form of covariates. In this article the parametric models are extended to include smooth components in a semiparametric or partially parametric fashion. Parts of the covariates are thereby modeled linearly while other covariates are modeled as unspecified but smooth functions. Estimation is based on a combination of local likelihood and profile likelihood and asymptotic properties of the estimates are derived. In a simulation study it is demonstrated that the profile likelihood approach is to be preferred over a backfitting procedure. Two data examples demonstrate the applicability of the models.
Stichworte
profile; likelihood; proportional odds model; serniparametric model; sequential; model; smoothing; varying coefficient model; local likelihood; continuation ratio model; cumulative model
Erscheinungsjahr
2003
Zeitschriftentitel
JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS
Band
12
Ausgabe
1
Seite(n)
176-196
ISSN
1061-8600
eISSN
1537-2715
Page URI
https://pub.uni-bielefeld.de/record/1612332

Zitieren

Kauermann G, Tutz G. Semi- and nonparametric modeling of ordinal data. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS. 2003;12(1):176-196.
Kauermann, G., & Tutz, G. (2003). Semi- and nonparametric modeling of ordinal data. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, 12(1), 176-196. doi:10.1198/1061860031310
Kauermann, G., and Tutz, G. (2003). Semi- and nonparametric modeling of ordinal data. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS 12, 176-196.
Kauermann, G., & Tutz, G., 2003. Semi- and nonparametric modeling of ordinal data. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, 12(1), p 176-196.
G. Kauermann and G. Tutz, “Semi- and nonparametric modeling of ordinal data”, JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, vol. 12, 2003, pp. 176-196.
Kauermann, G., Tutz, G.: Semi- and nonparametric modeling of ordinal data. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS. 12, 176-196 (2003).
Kauermann, Göran, and Tutz, G. “Semi- and nonparametric modeling of ordinal data”. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS 12.1 (2003): 176-196.